# SDR FDEA201510143199

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51341
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540, RBL 24.75, SEAT TRACK CROWN CHAFED.   REPAIRED IAW SRM 53-00-52 FIG 201 REPAIR 1 OPTION 1 REV 116.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
